Nous étudions l'espace des applications exponentielles complexes
We discuss the space of complex exponential maps
Accepté le :
Publié le :
@article{CRMATH_2004__339_3_223_0, author = {Schleicher, Dierk}, title = {Hyperbolic components in exponential parameter space}, journal = {Comptes Rendus. Math\'ematique}, pages = {223--228}, publisher = {Elsevier}, volume = {339}, number = {3}, year = {2004}, doi = {10.1016/j.crma.2004.05.014}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2004.05.014/} }
TY - JOUR AU - Schleicher, Dierk TI - Hyperbolic components in exponential parameter space JO - Comptes Rendus. Mathématique PY - 2004 SP - 223 EP - 228 VL - 339 IS - 3 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2004.05.014/ DO - 10.1016/j.crma.2004.05.014 LA - en ID - CRMATH_2004__339_3_223_0 ER -
Schleicher, Dierk. Hyperbolic components in exponential parameter space. Comptes Rendus. Mathématique, Tome 339 (2004) no. 3, pp. 223-228. doi : 10.1016/j.crma.2004.05.014. https://www.numdam.org/articles/10.1016/j.crma.2004.05.014/
[1] Iteration of exponential functions, Ann. Acad. Sci. Fenn. Ser. A I Math., Volume 9 (1984), pp. 49-77
[2] R. Devaney, L. Goldberg, J. Hubbard, A dynamical approximation to the exponential map by polynomials, Preprint, MSRI Berkeley, 1986
[3] Iterates of entire functions, Soviet Math. Dokl., Volume 30 (1984), pp. 592-594
[4] A. Eremenko, M. Lyubich, Итeрaции цeлыx функций (Iterates of entire functions), Preprint, Physico-Technical Institute of Low-Temperatures Kharkov 6, 1984
[5] Dynamical properties of some classes of entire functions, Ann. Inst. Fourier, Volume 42 (1992) no. 4, pp. 989-1020
[6] M. Förster, D. Schleicher, Parameter rays for the exponential family, in preparation
[7] Classification of escaping exponential maps (ArXiv) | arXiv
[8] E. Lau, D. Schleicher, Internal addresses in the Mandelbrot set and irreducibility of polynomials, Preprint 14, Institute of Mathematical Sciences, Stony Brook, 1994
[9] Bifurcations in the space of exponential maps (ArXiv) | arXiv
[10] D. Schleicher, On the dynamics of iterated exponential maps, Habilitationsschrift, Technische Universität München, 1999
[11] Attracting dynamics of exponential maps, Ann. Acad. Sci. Fenn. Ser. A I Math., Volume 28 (2003) no. 1, pp. 3-34
Cité par Sources :